Skip to content Skip to navigation

Unique solvability of vorticity equation of incompressible viscous fluid on a rotating sphere

Commun. Math. Anal. Conf.
Conference 3 (2011), 209 - 224

Unique solvability of vorticity equation of incompressible viscous fluid on a rotating sphere

Price: $20.00

Abstract

Ortogonal projectors, fractional derivatives and Hilbert and Banach spaces on a two-dimensional unit sphere are introduced. Unique solvability of nonstationary problem for barotropic vorticity equation on the sphere in classes of generalized functions is proved.